# SDR HNAA2013111100569

- Difficulty date: November 11, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 52,698 hours, 58,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 85240101101
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN PAX DOOR FROM OUTSIDE.  R & R PAX DOOR HANDLE SNUBBER IAW WC 52-10-00R. OPS CHECKED GOOD.
